| Model Number |
402265 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Noise on various recordings rv lead and farfield signal leading to vf detections.One shock was delivered but this recording was not transmitted to home monitoring and 2 shocks aborted.Nurse reported that these events correlated with 2 procedures on (b)(6) 2026 and (b)(6) 2026.Advised bringing patient in for follow up as threshold has risen slightly and to view vf recording with shock to determine if arrythmia or noise.Lead currently remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.